# SDR 98UAL900607

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: AN414A
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON DEPARTURE. RETURNED TO DEN. *S/D*  ECAM L/G SHOCK ABSORBER FAULT.  SECURED LOOSE SENSOR TARGET.  PERFORMED NLG STRUT SVC.
